# SDR MYWA110143

- Difficulty date: December 28, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,650 hours, 11,347 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENG START VALVE FAILED WHILE TESTING THE STARTER.  REMOVED AND REPLACED NR 2 ENG START VALVE IAW B737-800 AMM 80-11-03, OPS CHECK AND LEAK CHECKS GOOD.
